# SDR CALA2021091301566

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 72,866 hours, 25,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP EXTENSION FLAPS DISAGREED W/ RIGHT FLAP INDICATING MOR E THAN LEFT. PER LOG PAGE  #7034746 : LEFT FLAP DISAGEE AT 0 DEGREE FLAP SETTING SIGNIFICANT FUEL BURN DELTA.REF FIM TASK 27-51 TASK 840 PERFORMED FSEU BITE NO FAULTS AND TRAILING EDGE ASYM SKEW INDICATION TEST, TEST PASSED NO FAULTS INDICATING AN INTERMITTANT FAULT. AS PERCAUTIONARY PER TOMC REPLACED LT FLAP POS TRANSMITTER REF M.M. 27-58-01-000-801 AND FLAP POS INDICATOR REF M.M. 27-58-02-400-801 OPS CK GOOD.  PERFORMED LAND VERIFY TEST REF M.M. 22-11-00-201 TEST PASSED "AIRCRAFT IS FULL LAND CAPABLE". ROTABLE PARTS CHANGE WAS INDICATED - TT # 1671263 SN OFF 1868 TT # 1004067 SN OFF 0040.TRANSMITTER, FL OFF 29-2759-9-0001 1868 ON 29-2759-9-0001 0090 TRANSMITTER, FL OFF 29-2759-9-0001 1868 ON 0000 INDICATOR, POSI OFF 29-2758-9-0001 0040 ON 0000 INDICATOR, POSI OFF 29-2758-9-0001 0040 ON 29-2758-9-0001 2312
